# SDR GLBA20120207F

- Difficulty date: February 7, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 32,249 hours, 39,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 509.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK ON THE FUSELAGE FRAME AT FS 509.5 BETWEEN STRINGER 4L AND 5L AT THE AFT LONG SNUBBER MOUNT.1.5" IN LENGTH. REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-006. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER. MAJOR REPAIR.
